Took plan b still not getting period


Q: Took a plan b then two weeks later boyfriend pre ejaculated in me. could i be pregnant i am 2 weeks late

Symptoms:  Odd taste in my mouth, sudden hot flashes, fatigue, odd appetite, frequently urination. also, random sudden nausea but went away 3 mins after. took a plan be the 20th of july, started period a week later. going on three weeks now still no period. a week after i started bleeding from the second week of taking plan b. boyfriend pre ejaculated in me. goin on 2 weeks from when he did that. could i be pregnant. getting some symptoms. i have taken plan b a couple times with an ex i did not want to get pregnant with. and ive never had my period be this late. took three cheap $1 tests, and all came out negative. like four days ago. going to take clear blue test today. does anyone have any idea what could be going on.

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello. I had sex on 23rd Oct. With protection. The condom did not break but I felt like there was some semen leakage ...

Q: Hi, I use contraceptives for 2 years. My last period started on September 28. I started a new pack of pills on Octobe...

Q: Hi! I had unprotected sex last October 9, 12, 13, and 14, 2016. All of which without penetration, just rubbing but im...

Q: Hi, My name is Sofia and I am 24 yrs. old. I recently had a blood test and urine test and the result is as follow...

Q: Hey I had protected sex a week after her period ended. She took plan b within 1 hour and she bleed 5 days later. Does...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon